# SDR SIMA20201016003

- Difficulty date: October 16, 2020
- Submitted: October 18, 2020
- Operation: Air carrier
- Aircraft: N823AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145582
- Aircraft time: 37,951 hours, 33,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AISLE EMERGENCY EXIT PLACARD INOPERABLE.  C/A: T/S AFT AISLE EMERGENCY EXIT PLACARD, IAW FIM TASK 33-50-00-810-804-A.  FOUND CONNECTOR ON INVERTER 4 LOOSE REINSTALLED CONNECTOR, IN REF WITH 33-50-11-400-801-A.  OPERATIONS CHECK GOOD.
